# SDR HEEA061697

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Torn
- Location: Main Rotor
- Part time: 11,744 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD LEADING EDGE STRIP ON BLADE HAD PIN HOLES THROUGH AND EROSION SHIELD TORN AT THE TIP END.
